Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

symptoms of Fat Pad atrophy

Posted by nabila A on 3/11/04 at 07:44 (146670)

What are the symptoms of Fat pad atrophy or fat pad syndrome, and what could bring on the symptoms. I have a lot of pain at the bottom back part of my heel, this has come on more since i had a cortizone injection

Re: symptoms of Fat Pad atrophy

nabila A on 3/11/04 at 08:01 (146673)

I had an ijection 1 week ago and the pain has got really bad after about 5 mins on my feet, any suggestions? PLEASE

Re: symptoms of Fat Pad atrophy

Jay white on 3/11/04 at 14:22 (146717)

Here we go again within time I assume Dr Z will have more riddles to spit out. For the time being he is busy drinking coffee and smoking big cigars. He will be back when he gets off the stool until then you all have along wait

Re: symptoms of Fat Pad atrophy

nabila A on 3/12/04 at 01:53 (146761)

its okay I can wait, I cant really go far. We appreciate the doctors time, also im not sur of the time gap as Im in UK

Re: symptoms of Fat Pad atrophy

Dr. David S. Wander on 3/12/04 at 08:19 (146769)

Atrophy of the fat pad following injections does not develop quickly. The atrophy usually occurs following multiple injections over a given time. Unfortunately, sometimes there is increased discomfort following an injection, depending on the medication used, injection technique, etc. Sometimes the injection can hit the outer layer of bone (the periosteum) and cause irritation and sometimes the injection can directly hit a nerve, sometimes an infection result, etc. If you have concerns, speak with your doctor, in the interim rest the area.

Re: symptoms of Fat Pad atrophy

Dr. Z on 3/12/04 at 17:45 (146819)

Hey if I come back early will you give me a cuban cigar